Skip to Content

Symptom Checker

Step 4: Read and complete the decision guide to learn more about your symptoms.

Heart Palpitations

This is the likely reason for your slow heart rate.

 

Of the heart medications, digoxin is the most dangerous if the levels get too high. If your take digoxin, call your doctor now for advice. Don't take another dose until you have talked with your doctor.

 

For other medications that slow the heart rate, a heart rate slightly less than 50 is probably okay as long as you feel fine. If you are especially fatigued, call your doctor's office for advice regarding potentially adjusting your medications.


Feedback beta

Please provide feedback to help us improve the Drugs.com Symptom Checker.

(optional)

Disclaimer: This content should not be considered complete and should not be used in place of a call or visit to a health professional. Use of this content is subject to specific Terms of Use & Medical Disclaimers.

Hide